Natural frequencies of a lightly loaded hollow biconic beam

Wei Lee*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Rapid evaluations of the frequencies of small-amplitude transverse vibrations of a loaded hollow biconic beam with a linearly varying wall thickness are determined by means of an analytically approximate approach. The natural frequencies are treated as those of an unloaded double-tapered circular beam perturbed by the mass of a light load. It is found that the first-order coefficient of the frequency-parameter change is independent of mode frequency.

Original languageEnglish
Pages (from-to)579-582
Number of pages4
JournalChinese Journal of Physics
Volume40
Issue number6
StatePublished - 1 Dec 2002

Fingerprint Dive into the research topics of 'Natural frequencies of a lightly loaded hollow biconic beam'. Together they form a unique fingerprint.

Cite this